AZ-Identities and Strict 2-Part Sperner Properties of Product Posets

Aydinian H, Erdos PL (2014)
Order 31(1): 1-14.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
One of central issues in extremal set theory is Sperner's theorem and its generalizations. Among such generalizations is the best-known LYM (also known as BLYM) inequality and the Ahlswede-Zhang (AZ) identity which surprisingly generalizes the BLYM into an identity. Sperner's theorem and the BLYM inequality has been also generalized to a wide class of posets. Another direction in this research was the study of more part Sperner systems. In this paper we derive AZ type identities for regular posets. We also characterize all maximum 2-part Sperner systems for a wide class of product posets.
Erscheinungsjahr
Zeitschriftentitel
Order
Band
31
Ausgabe
1
Seite(n)
1-14
ISSN
PUB-ID

Zitieren

Aydinian H, Erdos PL. AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. Order. 2014;31(1):1-14.
Aydinian, H., & Erdos, P. L. (2014). AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. Order, 31(1), 1-14. doi:10.1007/s11083-012-9284-y
Aydinian, H., and Erdos, P. L. (2014). AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. Order 31, 1-14.
Aydinian, H., & Erdos, P.L., 2014. AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. Order, 31(1), p 1-14.
H. Aydinian and P.L. Erdos, “AZ-Identities and Strict 2-Part Sperner Properties of Product Posets”, Order, vol. 31, 2014, pp. 1-14.
Aydinian, H., Erdos, P.L.: AZ-Identities and Strict 2-Part Sperner Properties of Product Posets. Order. 31, 1-14 (2014).
Aydinian, Haratyun, and Erdos, Peter L. “AZ-Identities and Strict 2-Part Sperner Properties of Product Posets”. Order 31.1 (2014): 1-14.